Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
REB

One week stopping?

Recommended Posts

I ran out of accutane pills and its been a week since ive taken them.

Im going to get new ones tonight (because my bloodwork was fine) and start taking them again.

Since ive taken a break from them will i have another one month flare up?

I just dont know the answer to this.

Share this post


Link to post
Share on other sites

I researched it and found mix reviews. Im nervous to start again if this is the case.

Oh and im on 2 40g pills a day.

Share this post


Link to post
Share on other sites
I researched it and found mix reviews. Im nervous to start again if this is the case.

Oh and im on 2 40g pills a day.

i will also be withj out pills for a 6 days because im going on vacation and why im on vacation ill run out wed and dont return till sat so im hoping by tuesday aug 19 or 20 ill be back on them. my derm told me it should be no problem though.

Share this post


Link to post
Share on other sites

ugg thats got to be frustrating!!! I couldnt take the full dose one day between getting prescriptions and I was extremely upset, so I know 6 days must suck!! as for the IB im not too sure...

Share this post


Link to post
Share on other sites

I had a gap of nine days between refilling my script due to my derma leaving town. I was nervous that stopping would trigger a breakout, so I alternated days of taking a pill on my last pill pack. I was taking 40 mg, so I was basically on 20 mg for a week and a half. I was bumped up to 60 mg this month, and it's only been a couple days since filling my script, so I hope I don't have a flare. But I did break out a little bit along my jaw last week after being really clear. So I would suggest alternating pills and if you do break out, it won't be as bad.

Share this post


Link to post
Share on other sites

OH, it might stall your progress. I was out for a little over a week and I figured that because of the long gap without any Accutane medicine in my blood system, there was no healing.

Check out my tane log at Day 100

Share this post


Link to post
Share on other sites

you should be fine. accutane stays in your system for up to one month after you stop taking it, so it is still there.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×